MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TUBE, GASTRIC SUMP, 16FR, 48", 50/CS

Medline Industries, LP MEDLINE; TUBE, GASTRIC SUMP, 16FR, 48", 50/CS
Catalog Number DYND72016
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "having issues of contents leaking when it¿s connected to kdl771111.".
 
Additional Manufacturer Narrative
The customer reported having issues of contents leaking when it¿s connected to kdl771111, and according to the facility gastric contents are leaking from the multifunctional port.Medline did not receive the requested product sample for evaluation and was unable to investigate this issue any further.Without the sample to evaluate, medline was unable to confirm the complaint or identify a potential root cause for the reported issue; the cause code was updated to reflect dc: traced to user - knowledge.Medline concluded this is not a medline product quality issue and the reported concern was not a quality issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TUBE, GASTRIC SUMP, 16FR, 48", 50/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50842457
Report Number1417592-2026-46546
Device Sequence Number13329784
Product Code KNT
UDI-Device Identifier40080196036746
UDI-Public40080196036746
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K810156
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND72016
Device Lot Number23GBG057
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown